| Model Number |
H74939031601610 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G4: premarket / 510(k): k141150, k162350.
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the mildly calcified vessel.A 6.0mmx150mmx150cm (4f) sterling balloon was advanced for dilation.However, during the second inflation at nominal pressure for 15 seconds, the balloon ruptured.The device was removed using normal method without issue and the procedure was completed with another of the same device.There were no patient complications as a result of this event.